# SDR SWAA2022020275441

- Difficulty date: October 7, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 20,347 hours, 12,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE AT STA 336 AND RBL 21 HAS CORROSION AT FASTENER HOLE. / REMOVED AND INSTALLED NEW R/H TRANSITION ANGLE PER SRM 51-40-02.
